# SDR SWAA011710

- Difficulty date: June 10, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 11,626 hours, 7,684 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11052-55, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  Removed and replaced RT ELEVATOR INBOARD HINGE BUSHING PER MM.
